# SDR TWRA96112

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHTS INOP, MOUNTED ON SEAT SIDE PANEL BETWEEN 41H AND 35H.  FOUND LOOSE WIRE, SECURED WIRE ON SEATS BETWEEN 41H AND 35H.  OPS CHECK OK PER MM 33-51-00.  (M)
